MAUDE Adverse Event Report: INTEGRA NEUROSCIENCES PR CSF DRAINAGE SYSTEM USED WITH POLE MOUNT SYSTEM; N/A

INTEGRA NEUROSCIENCES PR CSF DRAINAGE SYSTEM USED WITH POLE MOUNT SYSTEM; N/A
Catalog Number 10110
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 06/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported that the proximal stopcock on the csf drainage system (ins1100) became loose.There was no apparent cracks in the tubing and copious amount of cerebrospinal fluid (csf) was observed on the pillow.Additional information received: 1.What is the lot/serial numbers of the reported device? unknown.2.When was product problem discovered (during inspection, before/during/after a procedure)? while in use with the patient.3.Was there a delay in surgery due to product problem? if yes, how long? no, but the patient required another procedure to replace an evd and a monitorr.4.For what type of procedure was product or device used? subarachnoid hemorrhage.5.Patient family has chosen to de-escalate care, patient remains alive at this time.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The monitor csf drainage system used with pole mount system (10110) was returned for evaluation: device history record (dhr) review - initially, the reported catalog number was ins1100; however, it was found from the returned unit that the correct product catalog is 10-110 and the lot number is 7307373.The device history record (dhr) was reviewed and no anomalies were observed that could be related to the reported condition.Failure analysis - the monitor unit has two (2) stopcocks which are the same component.Both stopcocks were visually inspected for defects.The manifold-stopcock was in good condition: good general appearance, clear (non-whitish/opaque), and no cracks observed.It was observed that the patient-line¿s stopcock was cracked.Also, it was observed that the stopcock¿s appearance was whitish and opaque; this appearance is indicative that the stopcock was exposed to an unknown chemical substance.Root cause - the most probable root cause for the stopcock breakage is related to patient-line stopcock coming in contact with an incompatible substance (e.G., eeg adhesive removing solvent).The product¿s instructions for use (ifu) has the following precaution: ¿contact with collodion remover, acetone and/or any other incompatible substances with the product material may affect the integrity of the device, causing cracks and potential leaks on plastic components.¿ no further investigation is required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.At present, we consider this complaint to be closed.

Brand Name
CSF DRAINAGE SYSTEM USED WITH POLE MOUNT SYSTEM
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA NEUROSCIENCES PR
road 402 north, km 1.2
road 402 north, km 1.2
anasco PR 00610
Manufacturer (Section G)
INTEGRA NEUROSCIENCES PR
road 402 north, km 1.2
anasco PR 00610
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19697676
Report Number2648988-2024-00030
Device Sequence Number19743085
Product Code JXG
UDI-Device Identifier10381780070849
UDI-Public10381780070849
Combination Product (Y/N)N
PMA/510(K) Number
K062599
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number10110
Device Lot Number7307373
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Supplement Date Received by Manufacturer07/30/2024
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown